Advertisement

Applied Mathematics and Mechanics

, Volume 28, Issue 1, pp 97–102 | Cite as

Sensitivity analysis of generalized set-valued quasi-variational inclusion in Banach spaces

  • Zeng Lu-chuan  (曾六川)
  • Yao Jen-chih  (姚任之)Email author
Article
  • 31 Downloads

Abstract

The sensitivity analysis for a class of generalized set-valued quasi-variational inclusion problems is investigated in the setting of Banach spaces. By using the resolvent operator technique, without assuming the differentiability and monotonicity of the given data, equivalence of these problems to the class of generalized resolvent equations is established.

Key words

generalized set-valued quasi-variational inclusions generalized resolvent equations sensitivity analysis Lipschitz continuous operators Banach space 

Chinese Library Classification

O177.91 

2000 Mathematics Subject Classification

49J30 47H09 47H10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Jung J S, Morales C H. The Mann process for perturbed m-accretive operators in Banach spaces[J]. Nonlinear Analysis, 2001, 46(2):231–243.CrossRefMathSciNetzbMATHGoogle Scholar
  2. [2]
    Chang S S. Fuzzy quasivariational inclusions in Banach spaces[J]. Applied Mathematics and Computation, 2003, 145(2/3):805–819.CrossRefMathSciNetzbMATHGoogle Scholar
  3. [3]
    Chang S S, Cho Y J, Lee B S, et al. Generalized set-valued variational inclusions in Banach spaces[J]. Journal of Mathematical Analysis and Applications, 2000, 246(2):409–422.CrossRefMathSciNetzbMATHGoogle Scholar
  4. [4]
    Hassouni A, Moudafi A. A perturbed algorithm for variational inclusions[J]. Journal of Mathematical Analysis and Applications, 1994, 185(3):706–712.CrossRefMathSciNetzbMATHGoogle Scholar
  5. [5]
    Zeng Luchuan. Perturbed proximal point algorithm for generalized nonlinear set-valued mixed quasi-variational inclusions[J]. Acta Mathematica Sinica, 2004, 47(1):11–18 (in Chinese).MathSciNetzbMATHGoogle Scholar
  6. [6]
    Liu L W, Li Y Q. On generalized set-valued variational inclusions[J]. Journal of Mathematical Analysis and Applications, 2001, 261(1):231–240.CrossRefMathSciNetzbMATHGoogle Scholar
  7. [7]
    Salahuddin. Parametric generalized set-valued variational inclusions and resolvent equations[J]. Journal of Mathematical Analysis and Applications, 2004, 298(1):146–156.CrossRefMathSciNetzbMATHGoogle Scholar
  8. [8]
    Schaible S, Yao J C, Zeng L C. On the convergence analysis of an iterative algorithm for generalized set-valued variational inclusions[J]. Journal of Nonlinear and Convex Analysis, 2004, 5(3):361–368.MathSciNetzbMATHGoogle Scholar
  9. [9]
    Zeng Luchuan. On the convergence analysis of algorithms for generalized set-valued variational inclusions in Banach spaces[J]. Journal of System Sciences and Complexity, 2004, 17(1):64–74.zbMATHGoogle Scholar
  10. [10]
    Dafermos S. Sensitivity analysis in variational inequalities[J]. Mathematics of Operations Research, 1988, 13:421–434.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Editorial Committee of Appl. Math. Mech. 2007

Authors and Affiliations

  • Zeng Lu-chuan  (曾六川)
    • 1
  • Yao Jen-chih  (姚任之)
    • 2
    Email author
  1. 1.Department of MathematicsShanghai Normal UniversityShanghaiP. R. China
  2. 2.Department of Applied MathematicsNational Sun Yat-sen UniversityKaohsiung, TaiwanP. R. China

Personalised recommendations